Title: Semi-parallelity, multi-rotation surfaces and the helix-property
Authors: Dillen, Franki ×
Nolker, S #
Issue Date: 1993
Publisher: Walter de gruyter & co
Series Title: Journal fur die reine und angewandte mathematik vol:435 pages:33-63
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science